# SDR 95ZZZM95

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 522 - SMOKE SMELL AFT OF EMERGENCY OVERWING EXITS.  INSPECTION OF LIGHTS, SPEAKERS, CALL BUTTONS AND WIRING IN OVERWING EXIT AREAS AND BEHIND PANELS.  NO DEFECTS NOTED MM 25-00.  (M)
